# SDR USAA20100920SB147

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 933999
- Condition: Faulty
- Location: Ac Bay
- Part time: 64,024 hours, 43,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BNA - ON CLIMBOUT FROM CLT, EN ROUTE TO BNA, CREW REPORTED A SMELL OF FUMES IN COCKPIT AND CABIN.  THERE WAS A BURNT SMELL DURING INITIAL CLIMB WITH TOGO POWER.  SMELL SUBSIDED SOMEWHAT IN COCKPIT AND WAS LATER REPORTED IN AFT CABIN.  CREW TRIED TO ISOLATE RIGHT PACK AND BLEED, THEN LEFT PACK AND BLEED.  NO DEFINITE ANSWER.  FLIGHT CONTINUED AND LANDED AT BNA WITHOUT FURTHER INCIDENT.  MAINTENANCE ISOLATED THE SMELL TO THE RIGHT PACK.  REMOVED AND REPLACED THE RIGHT AIR CYCLE MACHINE PER MM 21-51-11.  ALSO, REMOVED AND REPLACED WATER SEPARATOR BAGS PER MM 21-51-41-4.  OPERATIONAL CHECK GOOD AT THIS TIME WITH NO EVIDENCE OF ODOR.
